# SDR 06FDEA03762

- Difficulty date: October 23, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CUTOUT SKIN AT SLAT TRACK STA XOS 550 LOWER AREA, EXISTING DOUBLER REPAIR.  EXISTING DOUBLER REPAIR REMOVED, AREA ASSESSED.  CRACK TRIMMED OUT AND FILLER MANUFACTURED.  NEW DOUBLER FABRICATED AND FITTED IAW SRM 57-10-00 FIG 68 VOL 1 PAGE 215.  EDGES OF DOUBLER PLATE SEAL FAIRED IAW SRM 57-10-00 FIG 68 SHT 1 VOL 1 PAGE 215.
